MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE UNIPLEX NANOLINE; PERIPHERAL NERVE BLOCK NEEDLE

PAJUNK GMBH MEDIZINTECHNOLOGIE UNIPLEX NANOLINE; PERIPHERAL NERVE BLOCK NEEDLE
Model Number 001156-74
Medical Device Problem Codes Fluid/Blood Leak (1250); Nonstandard Device (1420); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Codes Awareness during Anaesthesia (1707); No Consequences Or Impact To Patient (2199); Inadequate Pain Relief (2388)
Date of Event 09/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(4) distribution subsidiary pajunk medical (b)(4).Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Summarizing tentative translation from initial reporter's narrative: leakage at the hub.
 
Additional Manufacturer Narrative
Based on risk assessment and clinical evaluation file is considered as closed.
 
Event or Problem Description
(b)(4).Summarizing tentative translation from initial reporter´s narrative: leakage at the very proximal hub of the injection tube.

Brand Name
UNIPLEX NANOLINE
Common Device Name
PERIPHERAL NERVE BLOCK NEEDLE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key6059532
Report Number9611612-2016-00142
Device Sequence Number422857
Product Code BSP
UDI-Device Identifier04048223002988
UDI-Public04048223002988
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K053283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/01/2017
Device Model Number001156-74
Device Catalogue Number001156-74
Device Lot Number981
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/11/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/27/2016
Supplement Report FDA Received Date12/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;